I have a swollen labia majora on one side no burning when urinating but itchy I have use monostat for what i thought was a yeast infection. but the swelling has stayed there. Also since im going through pre menopause I leak when I cough or sneeze so I worn sanitary napkin alot
I just noticed there is a soft round bulge just inside the opening of my vagina. It looks like the size of about a smallish lime. It is soft and looks vascular. There is no pain or bleeding. I am in menopause and 61 years old. No other symptoms exist. Sometimes I feel cramping, but not excessive or painful. Can you advise what it might be before I call the doctor in a panic. Thank you.
Hi, lately I ve noticed a tender/painful area on the right inside of my labia. I Looked at it today. It s only on the right side, it s large and connected in the center(not the actual labia) it s kinda itchy, irritating when I wash down there or cross my legs. Ive had a cyst before and this is nothing like that. No discharge or odor is present. I showed my husband and he says it s definitely new. What could it be?
I have been having very bad bouts of diarrhoea followed by constipation,passing urine frequently severe pain in my left side very tender to touch on same side of abdominal area.I had previous keyhole surgery to remove cysts on same side 4 years ago. I am currently taking macrodantin caps 50mg four times a day to treat kidney infection as bacteria was found in my urine.Inflammation found in my blood.I also have lower back pain and feeling very tired. I am 50 years old usually very fit as I jog and go to gym. I missed my period this month for first time and I am aware this could be start of menopause. Have you any idea what could be wrong?h
Hi doc goodevning. My question is, Profamol is it also a treatment for dysmenorrhea and pre menopausal syndrome? Are there any side effets? How long should i take for it? What are its benefits? Thank u doc and i would appreciate so much for your answer to all my querries.
Hi! I have been using Claratin D for years and am now past menopause. I stopped taking it a couple of weeks ago because it was drying up all of my orafices and I was finding it more difficult to lose weight. I am allergic to sulfamides, but no doctor I have ever used ever pointed out that this could be a problem. I am also having trouble with my retina.
I have been on HRT for about 7 years and I have had a great experience until last year. My provider upped my estrogen. I gained 10 -15 pounds in 8 weeks. After a year of getting it out of my system I am finally returning to my old body. Two weeks ago I went for my HRT. He upped my estrogen level despite me stating I wasnt having hot flashes, mood swings, etc. Within a day or two my hands started being cold all of the time, and they are hard to get warm. Now, two weeks out my nipples are getting extremely sore. I have never experienced the cold hand before. I did experience the tender nipples last year for the first time after he upped my estrogen and I gained weight. Could the weight gain, sore nipples, and cold hands be from having too much estrogen?
Hi, I am 59 years old, still having vaginal bleeding and have had severe pain in my right breast for over a week. I don't have insurance so the thought of seeing a doctor or having test run is next to impossible. Is it anything to be worried about
I have recurring yeast infection. How do I know it's a yeast infection? I feel a need to go to the bathroom frequently. Sometime it burns. No didcharge and Monostat seems to take care of it but I don't like to take that frequently. it's probably...